# SDR AALA201801229016

- Difficulty date: January 19, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 26,909 hours, 10,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

G1 GALLEY,  THE LENS ON THE EXIT SIGN DETACHED. MAINTENANCE REATTACHED EXIT SIGN AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
